advertisement
Question
Posted by: Racoon | 2011-04-11

Thyroid hormones

I am 40 years old, baby is breastfed 7 months (third child - other 2 and 5 years), and feeling tired, inability to concentrate, sometime coldish, slightly lower body, slightly depressed. I am also sleeping exeptionally badly, so the symptoms might just be that. GP had TSH and FT4 tested and results were: TSH=0.5 and FT4=8.2. Could this have any effect? both are kindof on the bottom margin of the reference ranges? central hypothyroid?

many thanks for your input!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Racoon
I would keep an eye on the thyroid functions and repeat it after a month or so - it may be going down. The broken sleep could definitely cause slight depression, "fogginess" and tiredness. Take a vit B complex supplement and try to get someone to help you with the kids so that you can take a nap during the day. It may be good if you can also express milk and get a friend or family member to babysit for one night a week so that you can catch up on some sleep.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011-04-11

Hallo Racoon
I would keep an eye on the thyroid functions and repeat it after a month or so - it may be going down. The broken sleep could definitely cause slight depression, "fogginess" and tiredness. Take a vit B complex supplement and try to get someone to help you with the kids so that you can take a nap during the day. It may be good if you can also express milk and get a friend or family member to babysit for one night a week so that you can catch up on some sleep.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement